It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 16 of 16 for fasciculations anxiety. (0.002 seconds)


Anxiety?
Aug 27, 2007
... Can anxiety cause physical symptoms without any stimulus or real anxious feelings? ... (4 replies)
... I have recently been diagnosed with Generalized Anxiety Disorder. ... (8 replies)
... diagnosing myself since last summer, my anxiety has been growing steadily since last fall. ... (6 replies)

... Just wondering if anyone has ever experienced that after a steessfull or anxiety ridden period...and im not talking a eyelid twitch either. ... (1 replies)
... y painfull pins and needles senstaions..which can happen. This is a BENING condition, and will not harm your body in any way and will not become something worse. Anxiety brings them alive, and the more you worry about them the more numerous they'll become. Trick is don't worry about them now that you know you are OK. ... (6 replies)
... I also get nausea, dizziness, lightheaded, chest tightness left side, chest pain, fasciculations in various places but often on left chest area, some weird irritation feeling in chest, shakiness in chest and arms but not really shaking. ... (1 replies)
... I believe that the Levaquin gave me the initial symptoms and that my anxiety has made the most of it for the last 10 months. ... (10 replies)
... Anxiety caused me to have tingling, muscle and joint pain and fasciculations. I still get them if I get really nervous. I thought I was dying. (8 replies)
... Zoloft started my fasciculations about 5 years ago. I got off the Zoloft and they got better but never went away completely. To this day I have them and some days are worse then others. ... (2 replies)
... I started taking prozac and began having muscle fasciculations (involuntary jumping of muscles). Dr. changed me to lexipro and wellbutrin and I continued to have them. They got worse and worse so I decided to get off of the Wellbutrin. Have been off for a month and they are no better. Anyone had this experience? I really need to be on medication but the muscles scare me.... (2 replies)
... Just when I think they're calming down, various muscles will start twitching uncontrollably. The worst fasciculations are in my right foot. It feels as if I have some bugs under my skin. ... (8 replies)
... alf chewed off my finger nails which is a habit I hadn't had since I was a child. I've reduced how many times a week I see my girlfriend because I hide all of my anxiety from her and it really drains my energy to try to be normal around her and enjoy her company even though I love her so much. ... (4 replies)
... and bening fascillculations. What's the real concern here, is your heightened anxiety. You might be developing a serious anxiety disorder. I can tell you the more anxious you get, the worse the twitching will get and the more frequent your fatigue and migranes will become. ... (17 replies)
... her serious neurological disorder. I'm having a migrane as we speek, zig zag lines moving in front of my field of vision, feeling dizzy, a bit nauseated but it's anxiety induced...if I get my meds. to work right it goes away. ... (17 replies)
... I've read that eyelid, calf and thumb muscle twitches are relatively normal for people with anxiety, but what worries me insanely is that my fasciculations occur all over my body. ... (8 replies)
Am I going insane?
Jan 28, 2003
... depressive" reaction listed. It seems a little ironic that you are taking a drug for social anxiety disorder, and yet you don't want to be out among people. Well,if these side effects are not it I hope you find an answer soon and good luck. ... (4 replies)


Associated Tags: anxiety attack, dizzy lightheaded nausea fatigue tired

Pages: 1

All times are GMT -7. The time now is 02:43 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!